# SDR CALA2019052400812

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 63,495 hours, 22,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN BS 312 - 328 AND RBL 36 IS CRACKED AT UPPER SURFACE. (REF NR 99834901). REMOVED AND INSTALLED NEW INTERCOSTAL PO. 1603411 AT FWD AREA BETWEEN BS 312-328 AND RBL 36 IN REF SRM 51-40-02, EC/RA 5310-06822 DRUG , NO 141A5400.
